# SDR 2001F00018

- Difficulty date: May 31, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N335WB
- Make and model: Piper PA-31-350
- Aircraft serial: 317952135
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Bracket
- Part number: 4752932
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PILOT REPORTED RIGHT GEAR UNSAFE LIGHT ILLUMINATED,  AFTER 2 LOWER FLY BY.  THE GEAR APPEARED DOWN AND LOCKED WITH ONLY THE RIGHT GEAR DOOR STAYING OPEN.  THE PILOT MADE AN UNEVENTFUL LANDING AND THE FORWARD INBOARD GEAR DOOR HINGE WAS CONFIRMED BROKEN.
